# SDR VNAA2009112300004

- Difficulty date: November 19, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 12,769 hours, 13,408 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 905
- Condition: Failed
- Location: Te Flaps
- Part time: 3,932 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL AT 8°.  AIRCRAFT LANDED IN DCA WITHOUT INCIDENT.  MX PERFORMED FAULT ISOLATION OF FLAP SYS USING THE ACFT FAULT ISOLATION MANUAL.   MX REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT IAW THE ACFT MM.  CHECKS WERE MADE IAW THE ACFT MM AND ACFT WAS RELEASED FOR SERVICE.
